Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Arthritis in lower part of spine, shingles, cancer in one eye and cheek, have severe hot flashes. On medicines for high BP, pain. What could be causing flashes?

Yes sir, thank you very much. My stepfather just turned 95 years old in June. He is currently experiencing severe hot flashes. His medical history, triple bypass surgery approx., 20 years ago. He has arthritis in the lower part of his spine . So severe, he needs assistance to walk even short distances. He is also suffering from a severe case shingles that occurs from the herpes zoster virus. He currently is suffering from cancer in his left eye and also on his left cheek. ( facial cheek). He takes a plethora of medications for HBP and from pain stemming from two back surgeries. The hot flashes are what is driving him mad. Thank you.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist 's  Response
Shingles can cause hot flashes. It needs to be treated with appropriate medication. Once the therapy for cancer is complete and herpes is under control, hot flushes will come down. even now he can take medicines to decrease to allay discomfort. you need to consult your physician
Answered: Wed, 11 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor